Items where Author or Contributor is "Malhotra, Ananya"

Up a level
Export as [feed] Atom [feed] RSS
Group by: Year | Item Type | Full Text
Jump to: 2021 | 2020 | 2019 | 2018 | 2017
Number of items: 12.

2021

2020

Chaturvedi, Ajit; Malhotra, Ananya; (2020) On Estimation of Stress-Strength Reliability Using Lower Record Values from Proportional Reversed Hazard Family. American Journal of Mathematical and Management Sciences, 39 (3). pp. 234-251. ISSN 0196-6324 DOI: https://doi.org/10.1080/01966324.2020.1722299 Item availability may be restricted.
[img]

2019

Chaturvedi, Ajit; Malhotra, Ananya; (2019) On Estimation of Reliability Functions using Record values from Proportional Hazard Rate Model. Austrian Journal of Statistics, 48 (3). pp. 35-53. ISSN 1026-597X DOI: https://doi.org/10.17713/ajs.v48i3.831
[img]

Chaturvedi, Ajit; Malhotra, Ananya; (2019) Shrinkage estimators of the reliability characteristics of a family of lifetime distributions based on records. Communications in Statistics - Theory and Methods, 48 (21). pp. 5245-5264. ISSN 0361-0926 DOI: https://doi.org/10.1080/03610926.2018.1510001
[img]

2018

Chaturvedi, Ajit; Belaghi, Reza Arabi; Malhotra, Ananya; (2018) Preliminary test estimators of the reliability characteristics for the three parameters Burr XII distribution based on records. International Journal of System Assurance Engineering and Management, 9 (6). pp. 1260-1278. ISSN 0975-6809 DOI: https://doi.org/10.1007/s13198-018-0710-4
[img]

2017

Chaturvedi, Ajit; Malhotra, Ananya; (2017) Estimation and testing procedures for the reliability functions of a family of lifetime distributions based on records. International Journal of System Assurance Engineering and Management, 8 (S2). pp. 836-848. ISSN 0975-6809 DOI: https://doi.org/10.1007/s13198-016-0531-2
[img]

Chaturvedi, Ajit; Malhotra, Ananya; (2017) Inference on the parameters and reliability characteristics of the generalized inverse Weibull distribution based on records. In: ADVANCEMENT IN MATHEMATICAL SCIENCES: Proceedings of the 2nd International Conference on Recent Advances in Mathematical Sciences and its Applications (RAMSA-2017). DOI: https://doi.org/10.1063/1.5008680
[img]

This list was generated on Mon Sep 27 07:10:20 2021 BST.